# SDR UALA2010050301464

- Difficulty date: May 1, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 36,717 hours, 8,161 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 1 LIGHT IS INOPERATIVE.  RELAMPED. CHECKS GOOD.
